# SDR MASA2011041102380

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,461 hours, 15,178 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK FROM APU AREA.  MX REMOVED AND REPLACED O-RING ON APU FUEL FILTERS.
